# SDR SWIA202158573

- Difficulty date: March 18, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N548CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15159
- Aircraft time: 32,176 hours, 21,017 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 661-677 S26lr
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION ON INTERNAL FUSELAGE SKIN BETWEEN FS 661.00+90 Â€“ 677.00, STGR 26L Â€“ 26R. MARKED.     (C-CHECK RO 5/25/2021)    REMOVED CORROSION FROM FS 661.0+90 TO FS 677.00 BETWEEN STR 26R AND 26L PER CRJ 900 SRM 51-21-06-001-001-01,FOUND TO BE OUT OF LIMIT PER CRJ 900 SRM 53-31-01-101-003-A03,REQUEST ENGINEERING FOR FURTHER INSTRUCTION,RECIEVED NEW REO 690-53-31-562 REV -- DATE 2021-03-29 AND COMPLIED WITH ALL STEPS PER REO 1-6.
